| Catalog Number |
01.18.146 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2024: lot 101026: (b)(4) items manufactured and released on 20-apr-2010.Expiration date: 2015-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 13 years 5 months after primary, the patient came in reporting pain due to a loose stem.All components revised.The surgery was completed successfully.
Additional Manufacturer Narrative
During a check conducted on (b)(6) 2024 for the preparation of the final report, an error in the related emdr inital was noticed.A follow-up is being initiated.In the initial mdr it was incorrectly reported that the device was available but the implant it is not.